# SDR SWIA202163801

- Difficulty date: December 23, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N240SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000580
- Aircraft time: 13,594 hours, 9,868 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT, I/B SEAT TRACK HAS GOUGE ON THE FWD STOP/ RAMP AS MARKED   (C CHECK RO 1/14/2022)   REMOVED AND REPLACED PILOT SEAT IB SEAT TRACK. REF AMM 53-06-01
